# SDR REXA2014113001153

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 16,568 hours, 10,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING BY GALLEY LOOSE.  SECURED GALLEY EMER FLOOR LIGHTING IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
